RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 59, Issue 3  


The inverse interpolation problem for operators
E. I. Berezhnoi
323
Use of the Lagrange method in nonlinear analysis
A. P. Buslaev
334
Simple proofs of Olevskii type theorems
B. E. Veits
343
The final version of the mean value theorem for harmonic functions
V. V. Volchkov
351
Spiral connectedness of the sections and projections of $\mathbb C$-convex sets
S. V. Znamenskii, L. N. Znamenskaya
359
Local algebras of two-sided convolutions on the Heisenberg group
V. V. Kisil
370
On the countable definability of sets
Yu. F. Korobeinik
382
On degeneration of $M$-varieties
V. A. Krasnov
396
Algebraic independence of values of a certain class of hypergeometric functions
V. A. Kulagin
402
A relationship between the Mahler measure and the discriminant of algebraic numbers
E. M. Matveev
415
Localization conditions for spectral decompositions related to elliptic operators from the class $A_r$
A. A. Rakhimov
421
Negative powers of a singular Schrödinger operator and convergence of spectral decompositions
A. R. Khalmukhamedov
428
Two-point boundary value problems in relativistic dynamics
E. I. Yakovlev
437

Brief Communications
On the solution of the generalized Markov equation
Yu. N. Baulina
450
Integral operators generated by weighted shift operators
M. S. Bichegkuev
452
On a topological generalization of the Tverberg theorem
A. Yu. Volovikov
454
A nonlocal problem with integral conditions
N. D. Golubeva, L. S. Pulkina
456
Widths of Hölder–Nikol'skij classes and finite-dimensional subsets in spaces with mixed norm
A. D. Izaak
459
On the interpolation constants of Whitney
N. V. Kryakin, M. D. Takev
461
On connectedness and discontinuity of invariant sets
A. A. Ordin, Ya. V. Kucherinenko
463
Asymmetrically decomposable Abelian groups
I. V. Protasov
468
A spectral problem related to the $P_1$-approximation by spherical harmonics for the nonstationary one-velocity transport equation
N. S. Temirbulatov
472

Letter to the editor
R. I. Grigorchuk
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019